%0 Journal Article
	%A Xiguang Li
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 56, 2011
	%T Existence of Solution for Boundary Value Problems of Differential Equations with Delay
	%U https://publications.waset.org/pdf/7420
	%V 56
	%X In this paper , by using fixed point theorem , upper and lower solution-s method and monotone iterative technique , we prove the existence of maximum and minimum solutions of differential equations with delay , which improved and generalize the result of related paper.

	%P 1426 - 1428